i was supost to take my nuvaring out on may 26th but i started bleeding on the 25th so i took the ring out , i bleed for about 8 day which was a little longer then normal,and heavier also, now im 39 days since i started bleeding on the 25th of may and its july 1 almost the 2nd and still no period lots of pregnacny signs sore breast cramping nausea, viloent nausea. like make me cry i need to puke so bad nausea (sorry but true) , always hungry, had diahrrea then i couldn'y go at all, now i can but have trouble sometimes, emotional alot, thick dischage alot. help please took one test almost a week ago it was neg. but the line was very faint it was +/- test the - was very light hardly saw it but it was neg. no vertical line at all control line was very bright im going to test again soon but i'm freaking out here any one had this happen to them
Ive been having issues while on nuvaring lately too. My last 2 periods were 4 and 5 days late, both lasted 2 days only then went away without me putting the ring in. I took a test both times I was late and they were both negative. Ive been having some symptoms of pregnancy (ie sore breasts, barfing all last night, bloating feeling, spotting etc.) Im going to go to the doctor as soon as I can get the car to see whats going on. Let me know if you find out anything with you.
Regardless of whether you get your period on time or not, whether its light or not, just put in your next Nuvaring at the usual time. Its very common on any hormonal type of birth control, for your periods to get lighter and shorter as time goes on.
Test for pregnancy, as you did. If it is negative, test again in a week if you are worried.
Its when people start messing around with the Nuvaring (or any other kind of hormonal birth control), that's when accidental pregnancies may be more likely to happen.
hey Guys, all BC pills or nuvaring, there is poss break through ovulation, read this website i found, i had a Chemical Preg due to it, meaning the Pill aborted the baby, but not letting the embryo impant, due to taking pills. It is good stuff to know if you are taking BC pills or Contraseptive.
You may be preg and it could just be too early to tell, take a blood test they will tell you with in a day usually. Also Nuvaring is pretty new so u never know. I only have experience with the pill, Good luck!!
i made the choice before i even started my period on the 25 to not continue useing the nuva ring, it just freaking me out casueven with other BC i was always on time after i stopped them i have an apointment tomorrow so I'll keep you updated. Just like lucey i have had a lot of signs of preganacy (pregnancy) (alot) check out mt menstual cycle itsexplains alot of what i am feeling let me knwo what you think and ill let everyone know wat happens tomorrow.
Yeah, I always take my ring out and put it in on time. Im always hesitant when Im experiencing these signs but Ill have more of a chance getting pregnant if I dont. Im going to the doctors tomorrow for a pap and Im going to ask for a blood test and see what he thinks is going on. Ill let you know, and keep me updates cherri.
heyi just went to ER caus ei had sharp pain in my lower left side they did a urine test it was egative and did pelvic exam and said every thing was normal so i;m guessing im not preggers. Now i;m just confused how can my body act this way so many signs and end up being nothing I'm confused and a little sad and depressed thinking i might be kinda got my hopes up and now they are crush so ... yeah let me know about you .
I went to the walk in clinic this morning. I got a pap test and also told them what was going on with my strange lack of period. The nurse seemed worried about it but the doctor siad well I havent heard of any one getting pregnant on nuvaring so we'll see what hapens.
WE'LL SEEN WHAT HAPPENS? Maybe he should have said, there is a possibility so dont drink or smoke (I dont) untill further notice, do this and that, stay away from these....etc. Nope just we'll see. He asked if I was stressed all of a sudden, I said no and he said well it could be a diet change or exercise that could vary that. I have been exercising more but woudltn my body be used to this change since I started it 2 months ago?
I started NuvaRing on May 17th, the first 3 weeks went by ok, I started bleeding a day before I was suppose to take it out, but left it in anyways. I took it out on June 7th and had a period which lasted about 5 or so days ( dont remember exactly how long ). Then a week after taking it out, June 14th I put my new one in, I took it out on the 5th and I still haven't had a period... I get pregant VERY easy, I am starting to freak..anyone else had anything like this happen?
hey lucey i ended up back in at the ER again about an hour after my last post I have a overian cycst on my right ovary yay me not it hurts so bad. they had to do a cat scan and blood work and an ultasound so im playing the waiting game too. they want to see what happens with it because most of teh tiem they just go away. so thats my news, no baby, just a cyst, which could have caused my nausea and back, hip, lower abdomen pain. hoep your news is better then mine.
when i first started teh nuvaring and through outthe whoel time i used it my period always started like 4 ot 5 days after i took out the ring( i would take it out on tuesday and not get a peroid till friday or saturday some times even sunday then put a new one in on tuesday) so it coudl still come just wait till you are supost to put the new one in if you dont get it by the take a test or call your doctor.
Thanks... I got my period today!! I have never been SO happy to have a period. I dont mean to sound so bad about the situation, but I have a boy who will be 3 in September and another boy that will be 1 in August and since having him I have been pregant 2 other times but ended loosing those two, docs said it was prob because I was on the pill when I got preg and didnt know so continued to take them... but again thanks for all
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.